# SDR ASAA2016071917561

- Difficulty date: July 19, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 70,740 hours, 47,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3236523
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHEM MILL HAS A CRACK IN THE RT FUSELAGE SKIN,   BS 727D+2.  ACFT GROUNDED.  REPAIRED THE SKIN IAW SRM 53-00-01-2R-31 DET VII.
